# SDR DHL2004803549

- Difficulty date: May 5, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 79,338 hours, 29,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 79,338 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT PRESSURE PANEL ATTACH ANGLE CORRODED AT STA 857.125 RBL 29 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW DC8 SRM 51-2-1 PG 8-14.  REMOVED CORROSION FROM PRESSURE PANEL ATTACH ANGLE AT STA 857.125 RBL 29 IAW DC8 SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW DC8 SRM 53-2-0 PG 2M.  CUT OUT DAMAGED SECTION IAW DC8 SRM 51-2-1 PG 8.  FABRICATED FILLER (7075-T6 0.125) AND REPAIR ANGLE (7075-T651) IAW DC8 SRM 51-2-1 PG 8-14.  CLEANED, TREATED AND PRIMED IAW DC8 SRM 51-1-8B.  INSTALLED FILLER AND REPAIR ANGLE IAW DC8 SRM 51-2-1 PG 8-14, DC8 SRM 51-1-21 PG 1, DC8 SRM 51-3-0 PG 1, DC8 SRM 51-1-20D PG 9.
